# SDR SWIA200515952

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 19,689 hours, 16,320 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01431
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 2,935 hours, 2,355 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS.  REPLACED NR 1 SECU IAW 27-61-05.  OPERATIONAL CHECK OK.
